Table of Contents Author Guidelines Submit a Manuscript
Behavioural Neurology
Volume 7 (1994), Issue 3-4, Pages 171-174
http://dx.doi.org/10.3233/BEN-1994-73-410

Neurogenic Stuttering and Lateralized Motor Deficits Induced by Tranylcypromine

J. D. Duffy

Department of Psychiatry, Medical College of Pennsylvannia and Hahnemann University Medical School, and Allegheny Neuropsychiatric Institute, Department of Psychiatry, 7777 Steubenville Pike, Oakdale, PA 15071, USA

Received 8 August 1994; Accepted 20 October 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. D. Duffy, “Neurogenic Stuttering and Lateralized Motor Deficits Induced by Tranylcypromine,” Behavioural Neurology, vol. 7, no. 3-4, pp. 171-174, 1994. doi:10.3233/BEN-1994-73-410